A 18-year-old female asked:
wanted to know maybe the abortion was successful.i had little bleeding 3hrs after using the abortion pill since then have been having little brown discharge with bad smell and swelling vaginal and headache.am using flagyl, amocixillin and blood tunic?
1 doctor answer • 1 doctor weighed in
Specializes in Obstetrics and Gynecology
Infection: Obviously you may have developed a uterine infection post abortion for which you were given antibiotics. Your abortion or GYN MD can do a blood pregnancy (beta hCG quantitative) test or do a ultrasound to see if there is any remaining intra-uterine fetal products of conception which will need surgical evacuation to resolved the infection if present.
460 viewsAnswered >2 years ago
Last updated Nov 23, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.